# SDR YENA201909210545

- Difficulty date: September 21, 2019
- Submitted: September 24, 2019
- Operation: Air carrier
- Aircraft: N519JB
- Make and model: Airbus A320-232
- Aircraft serial: 1398
- Aircraft time: 73,389 hours, 26,874 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FLOORBEAM AT FR66+15 CORRODED-Y1225; REPLACED FLOORBEAM AS PER SRM REF 51-72-11 AND 51-42-11 REF NR 2019-302778. THIS ITEM IS CLASSIFIED AS MAJOR.
